# SDR DXTA2025062504000

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 5,516 hours, 3,606 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: H2188
- Part serial: 00690
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO LAND,  GEAR HANDLE WAS MOVED TO DOWN POSITION. AN AMBER CAS GEAR DISAGREE L-R-N DISPLAYED AND NO MOVEMENT HEARD. ALL THREE GEAR POSITION INDICATORS WERE AMBER UP.  A GO AROUND WAS INITIATED. GEAR HANDLE WAS AGAIN MOVED TO UP POSITION, AGAIN TO DOWN POSITION & THREE GREEN INDICATORS ILLUMINATED & NO CAS MESSAGE DISPLAYED. T/S  MLG SYSTEM. CKECKED PCB NF206 & WIRING & PLN 58.  NO DEFECTS FOUND.  RECOMMEND TO REPLACE THE GEAR HANDLE MODULE. R & R GEAR HANDLE MODULE ASSY (UI020). REMOVED P/N H218B S/N 00690. INSTALLED AN OVERHAULED UNIT. P/N H218B S/N 00750. JACKED ACFT & ACCOMPLISHED MLG HANDLE MODULE POST MX CKS. ALL CHECKS NORMAL & NO DEFECTS. WORK DONE IAW AMM 32-30-30.
